# SDR ASAA0956005

- Difficulty date: June 22, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 10,640 hours, 3,383 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Radar
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTHOUGH RADAR APPEARED TO OPPERATE NORMALLY IT GENERATED RANDOM SPIKES THAT WERE IDENTICAL ON BOTH DISPLAYS THE RADAR WAS ON FOR MOST OF THE FLT BUT ONLY STARTED SPIKING DURING THE LAST 1.5 HOURS AND ONLY ON RANGES GREATER THEN 40 MILES GROUNDED YES.  COULD NOT DUPLICATE.  OPS CK NML AND ALL RANGES CK NML, NO HISTORY 60 DAYS.
